# SDR SWAA2022092844749

- Difficulty date: August 22, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED BS540 BLEED AIR DUCT LH SIDE AT AIR CONDITIONING BAY 2022-441403 /
